# SDR DHLA200700063

- Difficulty date: October 31, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 62,807 hours, 31,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT LTS UNARMED LIGHT INOP.  RELAMPED EMERG EXIT LTS.  UNARMED LIGHT (P/N 313).  OPS CHECKS NORMAL IAW MM CH 33-50-01.
